# SDR 2007UALA05142

- Difficulty date: December 16, 2007
- Submitted: December 21, 2007
- Operation: Air carrier
- Aircraft: N206UA
- Make and model: Boeing 777222
- Aircraft serial: 30212
- Aircraft time: 37,889 hours, 5,698 cycles
- Engine: Pwa PW4090
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: S283W6001
- Condition: Faulty
- Location: Lavatory
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SMOKE DETECTOR GOING OFF IN LAV AT DOOR 3.  SUSPECT INSTALLATION SHORT ADJUSTED SMOKE DETECTOR FOR SENSITIVITY TEST OK. AC OK FOR SERVICE.
